Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Peripheral Neuropathy Fatigue

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Food and Fatigue

I recently got infected with hiv, 6 months ago and am symptomatic. What is very interesting is that I have pretty extreme symptoms, peripheral neuropathy, fatigue, and confusion when I wake up, but as soon as I eat (start putting food in my body)...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...HIV specialist. He will be able to evaluate and manage your symptoms. I can tell you there is no association between food and peripheral neuropathy. You may be falsely associating symptoms and relief of symptoms with food intake. Your symptoms... Read more »

PN and practice!

Hey doctor Bob!Thanks for your answers on your forums - they're really helpful and appreciated! You... Read more »

Medication Combo's

Dr.Bob You have been on your current combo since 1996 correct? Now if a person finds a combo... Read more »
Articles
AIDS InfoNet

Peripheral Neuropathy

... What Is Peripheral Neuropathy? What Causes PN? How Is PN Diagnosed? How Is It Treated? Other Resources The Bottom Line What Is Peripheral Read more »
The Well Project

Peripheral Neuropathy and HIV/AIDS

... Table of Contents What Is Peripheral Neuropathy? What Causes PN? Who Is at Risk of Developing PN? How Do You Know if You Have PN? PN Treatments Finding Support Read more »
Test Positive Aware Network

Zerit

...Manufacturer contact: Bristol-Myers Squibb, www.bmsvirology.com , 1 (800) 272-4878 Potential side effects and toxicity: Peripheral neuropathy (tingling, burning, numbness or pain in the hands or feet) may go away once Zerit is... Read more »
Test Positive Aware Network

Videx EC

...Manufacturer contact: Bristol-Myers Squibb, www.bmsvirology.com , 1 (800) 272-4878 Potential side effects and toxicity: Peripheral neuropathy (tingling, burning, numbness or pain in the hands or feet) may go away once Videx is... Read more »
Connect With Others

Extreme fatigue and severe night sweats

Posted by Anonymous, 2 Replies
... Hi everyone, the protease inhibitors are not working for me, I have extreme fatigue and night sweats, I would do anything to have some energy back into my life, any ideas about any over the counter herbs or other Read more »

Seroconversion and Peripheral Neuropathy

Posted by Anonymous, 2 Replies
This is a question for anyone who is living with HIV or who has recently been diagnosed as HIV positive: Did any of you experience the numbness/tingling in the feet, legs, hands and arms during your seroconversion? If so . . . for what period of... Read more »

Peripheral Neuropathy

Posted by Anonymous, 1 Reply
...dear jackie blue, my doctor says that i have Peripheral Neuropathy,but my elizer test is still neg at 8-9months. should i need to keep testing until one year.... as im very stressed out.i recently Read more »

Seroconversion and Peripheral Neuropathy

Posted by Anonymous, 1 Reply
This is a question for anyone who is living with HIV or who has recently been diagnosed as HIV positive: Did any of you experience the numbness/tingling in the feet, legs, hands and arms during your seroconversion? If so . . . for what period of... Read more »